# SDR CA010423004

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,834 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82920010307
- Condition: Leaking
- Location: Hyd System
- Part time: 34,968 hours, 46,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATON OF SKYDROL LEAKING FROM THE PASSENGER SERVICE UNIT AT SEAT/ROW 5CD REVEALED THAT TUBE ASSEMBLIES 82920010-307 (GEAR DOWN), AND 82920010-263 (GEAR UP), WERE LEAKING FROM PIN HOLES IN FACTORY BENDS. THE LINES WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. DISSECTION OF THE LINES REVEALED SEVERAL SPOTS OF CORROSION ON THE INSIDE OF THE LINES IN THE VICINITY OF THE LEAKS.
